Alert archive / Arkansas / Flash Flood Warnings in 2010

Flash Flood Warning 40, NWS Jackson, MS

May 28, 2010Ashley County, Arkansas

NWS Jackson, MS issued this flash flood warning at May 28, 2010, 6:06 PM CDT for Ashley County, Arkansas. It was in force for 101 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2010, 6:06 PM CDT (23:06 UTC)
Expired
May 28, 2010, 7:47 PM CDT
In force
101 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

County Ashley County, AR

The radar

The Little Rock radar (KLZK), 181 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 11.1 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2010-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1246 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2010-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1246 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1226 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

779 
WGUS54 KJAN 282306
FFWJAN
ARC003-290100-
/O.NEW.KJAN.FF.W.0040.100528T2306Z-100529T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
606 PM CDT FRI MAY 28 2010

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ASHLEY COUNTY IN SOUTHEAST ARKANSAS...
  THIS INCLUDES THE CITIES OF...WEST CROSSETT...NORTH CROSSETT...
  HAMBURG...CROSSETT...

* UNTIL 800 PM CDT

* AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
  THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR HAMBURG. THE STORMS
  WERE NEARLY STATIONARY. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE
  ORDER OF TWO TO FOUR INCHES...HAVE OCCURRED IN THE PAST THREE
  HOURS.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SNYDER...OLD MILO...MONTROSE AND FOUNTAIN HILL

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3320 9213 3331 9197 3335 9198 3337 9196
      3339 9198 3340 9197 3340 9177 3330 9147
      3301 9174 3301 9186 3306 9211 3309 9213
      3315 9211 3316 9213

$$

BYB
1 follow-up statement
164 
WGUS74 KJAN 290047
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
747 PM CDT FRI MAY 28 2010

ARC003-290056-
/O.CAN.KJAN.FF.W.0040.000000T0000Z-100529T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ASHLEY AR-
747 PM CDT FRI MAY 28 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR ASHLEY COUNTY...

HEAVY RAINS HAVE ENDED AND TEMPORARILY HIGH WATER LEVELS HAVE HAD 
TIME TO RETURN TO NORMAL IN LOCAL SMALL CREEKS AND STREAMS.

LAT...LON 3320 9213 3331 9197 3335 9198 3337 9196
      3339 9198 3340 9197 3340 9177 3330 9147
      3301 9174 3301 9186 3306 9211 3309 9213
      3315 9211 3316 9213

$$

BYB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at May 28, 4:41 PM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, May 28, 4:41 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
441 PM CDT FRI MAY 28 2010

.DISCUSSION...

TONIGHT THROUGH SUNDAY...

SUBSTANTIAL HEIGHT FALLS ACROSS THE ARKLAMISS THIS AFTN AND TONIGHT
ARE ASSOCIATED WITH A SOUTHWARD MOVING MID LEVEL SHORTWAVE TROUGH.
SFC TEMPS IN THE MID/UPPER 80S AND DEWPOINTS IN THE MID/UPPER 60S
HAVE BEEN SUFFICIENT TO PRODUCE ISOLATED PULSE TO MULTICELL TYPE
SEVERE STORMS GIVEN STRONG LOW-MID LEVEL LAPSE RATES WITH VERTICAL
TOTALS IN THE MID/UPPER 20S AND ~15KTS OF MID LEVEL FLOW. EXPECT
ACTIVITY OVER NE LA/SW MS WILL CONTINUE TO DEVELOP SOUTHWARD AND
EVENTUALLY DIMINISH WITH LOSS OF HEATING. MEANWHILE...ACTIVITY OVER
THE TN VALLEY REGION IS TRYING TO DEVELOP INTO NE PORTIONS OF THE
FORECAST AREA AND THIS TREND SHOULD CONTINUE AS WE GO INTO THE EVNG
HOURS...BUT EXPECT INTENSITY TO DIMINISH AFTER SUNSET. A FEW SHOWERS
COULD CONTINUE THROUGHOUT THE NIGHT AS THE MID LEVEL TROUGH CLOSES
OFF.

THE UPPER LOW WILL REMAIN IN PLACE FOR SATURDAY THROUGH SUNDAY WITH
MORE DIURNAL ISOLATED TO SCATTERED TSTM ACTIVITY EXPECTED. MID LEVEL
LAPSE RATES LOOK EVEN STEEPER FOR SATURDAY WITH VERTICAL TOTALS
POSSIBLY EXCEEDING 30 AS SFC TEMPS RISE WELL INTO THE 80S. THE
INSTABILITY COMBINED WITH DCAPE ~1000 J/KG MEANS WE COULD SEE AN
ACTIVE WET MICROBURST DAY SATURDAY WITH POTENTIAL HAIL UP TO AROUND
QUARTER SIZE AND WIND GUSTS OF 50 TO 60 MPH. THE ENVIRONMENT FOR
SUNDAY SHOULD NOT BE QUITE AS FAVORABLE AS MID LEVEL WARMING TAKES
PLACE. /EC/

SUNDAY NIGHT THROUGH FRIDAY...

CONCERNS WILL BE THE FLATTENING OF THE UPPER RIDGE AS A BROAD UPPER
TROUGH DEVELOPS OVER THE REGION BY THURSDAY INTO FRIDAY...AND
ASSOCIATED POPS AND TEMPS THROUGH THE PERIOD.

GLOBAL MODELS AS WELL AS CANADIAN GEM AND ENSEMBLES FORECAST THAT
THE UPPER RIDGE WILL CONTINUE TO ADJUST AND BECOME GRADUALLY FLATTER
THROUGH THE PERIOD. THE CLOSED UPPER LOW OVER OUR SOUTHEAST WILL
WILL OPEN UP BY SUNDAY NIGHT INTO MONDAY. THE EURO AND CANADIAN
OPENS THE LOW BY MONDAY AFTERNOON. THE UPPER TROUGH WILL LIFT
NORTHEAST OF THE REGION BY MONDAY NIGHT WHICH WAS SHADOWED BY THE
EURO AND CANADIAN AS WELL. MOST OF THE GFS AND EURO ENSEMBLES HAVE
THE CLOSED UPPER LOW AND PUSH IT AWAY FROM THE REGION BY MONDAY
EVENING. AS WE GO INTO THE EARLY TO MIDDLE PORTION OF NEXT WEEK WE
WILL GO BACK TO DIURNAL CONVECTION WITH THE FLAT UPPER RIDGE OVER THE
REGION. AN UPPER TROUGH WILL DEVELOP EASTWARD THROUGH THE ROCKIES
INTO THE PLAINS BY LATE WEDNESDAY INTO THURSDAY. THE EURO WAS A
LITTLE FASTER AS THE GFS HAS SLOWED THE TRACK OF THIS FEATURE FROM
WEDNESDAYS RUN. THIS WILL HELP TO SUPPRESS THE FLAT RIDGE BY THURSDAY
EVENING AS THE UPPER TROUGH DEVELOPS OVER THE REGION BY LATE THURSDAY
INTO FRIDAY. THIS WAS CONFIRMED BY THE GFS AND EURO ENSEMBLES. THIS
COULD GIVE THE REGION SOME DECENT CHANCES OF RAIN FOR THURSDAY INTO
FRIDAY. WE WILL GET SOME UPPER JET ENERGY COMING OUT OF SOUTH TEXAS
ON WEDNESDAY WHICH WILL CROSS THE REGION FOR WEDNESDAY THROUGH
FRIDAY. THIS JET ENERGY WILL BE ENHANCE WITH THE UPPER TROUGH
DEVELOPING FOR THURSDAY INTO FRIDAY. THIS COULD ENHANCE OUR CHANCES
OF STRONG STORMS FOR THE MIDDLE TO LATER PORTION OF THE WORK WEEK.
THE GFS ENSEMBLES WERE IN AGREEMENT...WHILE THE EURO AND ITS
ENSEMBLES SHOWED WEAKER JET FLOW OVER THE REGION.

AS FAR AS POPS ARE CONCERNED MADE SOME MINOR ADJUSTMENTS TO MEX
POPS...ESPECIALLY WITH THE CLOSED UPPER LOW FOR SUNDAY AND THE JET
SEGMENT ENHANCING CHANCES OF RAIN FOR THE MIDDLE TO LATER PART OF
NEXT WEEK.

AS FAR AS TEMPS ARE CONCERNED MADE SLIGHT ADJUSTMENTS TO MEX...MOS
AND MEN GUIDANCE. GOING GENERALLY WITH LOWS FROM MAINLY THE MIDDLE
60S TO THE LOWER 70S AS WELL AS HIGHS FROM THE UPPER 80S TO LOWER
90S. THE EXCEPTION WAS HIGHS FOR SUNDAY IN THE MID TO UPPER 80S WITH
THE CLOSED UPPER LOW. /17/

.AVIATION...
ISOLATED TO SCATTERED SHOWERS/TSTMS LATE THIS AFTN AND EARLY EVNG
WILL DIMINISH FOR THE OVERNIGHT...THEN THEY WILL REDEVELOP WITH
DAYTIME HEATING SATURDAY BEFORE FIZZLING OUT AGAIN SATURDAY EVNG.
SOME MVFR CATEGORY FOG WILL BE POSSIBLE IN THE MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       66  86  65  87 /  29  28  17  27
MERIDIAN      65  87  64  86 /  44  38  32  44
VICKSBURG     65  88  63  89 /  21  15  11  17
HATTIESBURG   68  89  67  87 /  31  43  22  45
NATCHEZ       66  87  65  89 /  19  24  10  19
GREENVILLE    67  86  65  86 /  12  23  16  21
GREENWOOD     65  85  65  86 /  17  30  18  29

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.

&&

EC/17
Hazardous weather outlook, May 28, 3:56 PM CDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
356 PM CDT FRI MAY 28 2010

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
292100-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
356 PM CDT FRI MAY 28 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND SATURDAY

ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
ARKLAMISS AS WE GO INTO THE EARLY EVENING HOURS. THE PRIMARY WEATHER
RISKS WILL BE 50 TO 60 MPH WIND GUSTS AND DIME TO QUARTER SIZE HAIL.
STORMS WILL DIMINISH AFTER SUNSET.

FOR SATURDAY...ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP
AGAIN IN THE AFTERNOON AND LAST UNTIL EARLY EVENING. WIND GUSTS OF
50 TO 60 MPH AND DIME TO QUARTER SIZE HAIL THE PRIMARY RISKS.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS COULD BE NECESSARY LATE THIS AFTERNOON AND EVENING...AND
AGAIN SATURDAY AFTERNOON AND EVENING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

EC

In the hours before

Special weather statement, May 28, 4:43 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
443 PM CDT FRI MAY 28 2010

LAZ015-016-023-025-MSZ047-282205-
RICHLAND LA-TENSAS LA-FRANKLIN LA-WARREN MS-MADISON LA-
443 PM CDT FRI MAY 28 2010

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM START TO 3 MILES WEST OF
SOMERSET AT 444 PM CDT...MOVING SOUTH AT 20 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THESE
STORMS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN EXTREME SOUTHWESTERN WARREN COUNTY...AND SOUTHWESTERN
MADISON...NORTHERN FRANKLIN...NORTHERN TENSAS AND WESTERN RICHLAND
PARISHES SHOULD MONITOR THESE STORMS CLOSELY.

BYB
Special weather statement, May 28, 4:58 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
458 PM CDT FRI MAY 28 2010

ARZ074-282230-
ASHLEY AR-
458 PM CDT FRI MAY 28 2010

...CLUSTER OF STRONG THUNDERSTORMS NEAR HAMBURG...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTHWEST OF HAMBURG AT 458 PM
CDT...MOVING SOUTH AT 20 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CENTRAL ASHLEY COUNTY SHOULD MONITOR THIS STORM CLOSELY.

BYB
Special weather statement, May 28, 5:00 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
500 PM CDT FRI MAY 28 2010

MSZ064-072-073-282230-
LAMAR MS-MARION MS-JEFFERSON DAVIS MS-
500 PM CDT FRI MAY 28 2010

...STRONG THUNDERSTORMS MOVING SOUTH OVER SOUTHERN JEFFERSON DAVIS
COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTHEAST OF CARSON AT 500 PM
CDT...MOVING SOUTH AT 20 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHEASTERN JEFFERSON DAVIS...NORTHEASTERN MARION AND
NORTHWESTERN LAMAR COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

BYB
Special weather statement, May 28, 5:03 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
503 PM CDT FRI MAY 28 2010

MSZ043-282235-
MADISON MS-
503 PM CDT FRI MAY 28 2010

...STRONG THUNDERSTORM MOVING SOUTH TOWARD CANTON...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES EAST OF WAY AT 503 PM CDT...
MOVING SOUTH AT 15 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CENTRAL MADISON COUNTY SHOULD MONITOR THIS STORM CLOSELY.

BYB
Special weather statement, May 28, 5:48 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
548 PM CDT FRI MAY 28 2010

ARZ074-282315-
ASHLEY AR-
548 PM CDT FRI MAY 28 2010

...LOCALLY HEAVY STORMS AND DOWNPOURS CONTINUE OVER ASHLEY COUNTY...

A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA SIZE HAIL
AND 45 MPH WINDS WAS LOCATED NEAR HAMBURG AT 547 PM CDT...MOVING
SOUTHWEST AT 15 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS AND SIGNIFICANT
PONDING OF WATER MAY BE ENCOUNTERED IN SOME AREAS.

PEOPLE IN CENTRAL ASHLEY COUNTY SHOULD MONITOR THIS STORM CLOSELY.

BYB
Special weather statement, May 28, 6:02 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
602 PM CDT FRI MAY 28 2010

LAZ023>026-MSZ060-290000-
TENSAS LA-CATAHOULA LA-CONCORDIA LA-FRANKLIN LA-ADAMS MS-
602 PM CDT FRI MAY 28 2010

...STRONG THUNDERSTORMS PUSHING ACROSS PORTIONS OF SOUTHWEST
MISSISSIPPI AND NORTHEAST LOUISIANA...

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 4 MILES NORTH OF
ENTERPRISE TO CRANFIELD AT 602 PM CDT...MOVING SOUTH AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN ADAMS COUNTY...AND SOUTHWESTERN FRANKLIN...CONCORDIA...
CATAHOULA AND SOUTHWESTERN TENSAS PARISHES SHOULD MONITOR THESE
STORMS CLOSELY.

BYB

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 8:40 PM CDTRiver Flood AdvisoryJANChicot14 hr
May 28, 5:10 PM CDTSevere Thunderstorm WarningJANAshley35 min

Nearby

Flash Flood Warnings in Arkansas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.